Advertisement

Mathematische Zeitschrift

, Volume 231, Issue 3, pp 479–487 | Cite as

Global solutions in the critical Sobolev space for the wave equations with nonlinearity of exponential growth

  • M. Nakamura
  • T. Ozawa

Keywords

Wave Equation Exponential Growth Sobolev Space Global Solution Critical Sobolev Space 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • M. Nakamura
    • 1
  • T. Ozawa
    • 1
  1. 1. Department of Mathematics, Hokkaido University, Sapporo 060-0810, Japan, (e-mail: m-nakamu@math.sci.hokudai.ac.jp) JP

Personalised recommendations